Главная
» Электронная библиотека » On the Existence and Uniqueness of the Solution
of an Integro-Differential Equation in the Problem
of Diffraction of an Electromagnetic Wave
by a Graphene-Coated Inhomogeneous Dielectric Body
On the Existence and Uniqueness of the Solution of an Integro-Differential Equation in the Problem of Diffraction of an Electromagnetic Wave by a Graphene-Coated Inhomogeneous Dielectric Body
| Категория: | физико-математические науки | |
| Авторы (ПГУ): | Смирнов Юрий Геннадьевич [100] ![]() | |
| Аннотация: | Boundary value problems for the system of Maxwell’s equations are fundamental in electrodynamics. Recently, interest has arisen in problems with the presence of a thin graphene layer on the surface, which changes the field-matching conditions. In this paper, an integro-differential equation is obtained for a vector boundary value problem of diffraction of an electromagnetic wave by a graphene-coated inhomogeneous dielectric body. The existence and uniqueness of a solution of the integro-differential equation, which can be called a surface-volume equation, is proved. | |
| Тип: | Статья | |
| Вид: | электронная копия бумажного издания | |
| Количество частей: | 1 | |
| Год издания: | 2025 | |
| Издательство: | Pleiades Publishing | |
| Где опубликовано: | Зарубежный журнал | |
| Место опубликования: | Computational Mathematics and Mathematical Physics | |
| Индексация: | Scopus Q2 (тип публикации Article) | |
| Целевая аудитория: | Исследователь | |
| Целевое назначение: | Научное | |
| Отрасль науки: | 01.01.02 Дифференциальные уравнения, динамические системы и оптимальное управление | |
| Лицензия: | Нет ограничений | |
| Ограничения: | Нет ограничений | |
| Правообладатель: | Pleiades Publishing, Ltd. | |
| DOI: | DOI: 10.1134/S0965542525701003 | |
| Библиографическая ссылка: | Yu. G. Smirnov. On the Existence and Uniqueness of the Solution of an Integro-Differential Equation in the Problem of Diffraction of an Electromagnetic Wave by a Graphene-Coated Inhomogeneous Dielectric Body. Computational Mathematics and Mathematical Physics, 2025, Vol. 65, No. 9, pp. 2178–2184 | |
| Страницы (с ... по ...): | 2178–2184 | |
| Том: | 65 | |
| Язык: | Английский | |
| Место хранения: | Вне ПГУ | |
| Дата размещения: | 02.10.2025 | |
| Владелец: | Смирнов Юрий Геннадьевич | |
| Ссылка на ресурс: | http://elib.pnzgu.ru/library/1757703093 | |
| Формат: | Не указан |

